# SDR SIMA200328807

- Difficulty date: October 15, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - WHILE TAXIING AIRCRAFT, CAPTAINS SEAT INTERMITTENTLY WOULD SLIDE BACK FROM A LOCKED POSITION.  MAINTENANCE CLEANED DEBRIS FROM SLIDE TRACK.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
